# SDR DALA2022110207105

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 112,450 hours, 16,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, FLR CREW REPORTED DOOR 1L UNABLE TO ARM,   REMOVED DEBRI FROM GIRT BAR LATCH MECHANISM. OPS NORMAL NOW. (9438336)
